# SDR SIMA20140708015

- Difficulty date: July 8, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 11,060 hours, 7,042 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: MM67037153007
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON HINGE LINE FAIRING 412DB IS CRACKED.  REPAIRED FAIRING IAW ETN-CR-54-038.
